the Block-Block Bootstrap: Improved Asymptotic Refinements
Donald Andrews ()
Econometrica, 2004, vol. 72, issue 3, 673-700
Abstract:
The asymptotic refinements attributable to the block bootstrap for time series are not as large as those of the nonparametric iid bootstrap or the parametric bootstrap. One reason is that the independence between the blocks in the block bootstrap sample does not mimic the dependence structure of the original sample. This is the join-point problem. Copyright The Econometric Society 2004.
Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (35)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1468-0262.2004.00509.x link to full text (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: The Block-block Bootstrap: Improved Asymptotic Refinements (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:72:y:2004:i:3:p:673-700
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().